# SDR 97ZZZX3488

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3669W
- Make and model: Piper PA-32-260
- Aircraft serial: 32578
- Engine: Lyc O540E4B5
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screen
- Condition: Required Change
- Location: Oil Suction
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED ENGINE FOR OVERHAUL WITH APPROXIMATELY 2,100 HOURS SINCE LAST OVERHAUL.  OIL SUCTION SCREEN SAFETY WIRE WAS PAINTED WITH ENGINE PAINT.  ENGINE LAST OVERHAUL WAS 10-71.  MANY ANNUALS AND OIL CHANGES WITHOUT THIS SCREEN BEING PULLED.  VERY POOR MAINTENANCE.
